Usted está aquí: Inicio

[Publicaciones en revistas]

    • CYCLIC PROPERTIES OF VOLTERRA OPERATOR
    • [Revista]: PACIFIC JOURNAL OF MATHEMATICS
    • [Volumen]: 211
    • [Numero]: 1
    • [Pagina inicial]: 157
    • [Pagina final]: 162
    • [Año]: 2003
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA, ANTONIO PIQUERAS LERENA
    • NOTES ABOUT THE HYPERCYCLICITY CRITERION
    • [Revista]: MATHEMATICA SLOVACA
    • [Volumen]: 53
    • [Numero]: 3
    • [Pagina inicial]: 313
    • [Pagina final]: 319
    • [Año]: 2003
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA
    • OPERATORS WITH HYPERCYCLIC CESARO MEANS
    • [Revista]: STUDIA MATHEMATICA
    • [Volumen]: 152
    • [Numero]: 3
    • [Pagina inicial]: 201
    • [Pagina final]: 215
    • [Año]: 2002
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA
    • SEQUENCE SPACES ASSOCIATED TO A SERIES IN A BANACH SPACE (SEQUENCE SPACES ASSOCIATED TO A SERIES)
    • [Revista]: INDIAN JOURNAL OF PURE AND APPLIED MATHEMATICS
    • [Volumen]: 33
    • [Numero]: 9
    • [Pagina inicial]: 1317
    • [Pagina final]: 1329
    • [Año]: 2002
    • [Autor] ([es]): ANTONIO AIZPURU TOMÁS, FCO.-JAVIER PÉREZ FERNÁNDEZ
    • SPECTRAL THEORY AND HYPERCYCLIC SUBSPACES
    • [Revista]: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
    • [Volumen]: 353
    • [Numero]: 1
    • [Pagina inicial]: 247
    • [Pagina final]: 267
    • [Año]: 2001
    • [Autor] ([es]): FERNANDO LEÓN SAAVEDRA, ALFONSO MONTES RODRIGUEZ
    • CHARACTERIZATIONS OF COMPLETENESS OF NORMED SPACES THROUGH WEAKLY UNCONDITIONALLY CAUCHY SERIES
    • [Revista]: CZECHOSLOVAK MATHEMATICAL JOURNAL
    • [Volumen]: 50
    • [Numero]: 4
    • [Pagina inicial]: 889
    • [Pagina final]: 896
    • [Año]: 2000
    • [Autor] ([es]): FCO.-JAVIER PÉREZ FERNÁNDEZ, FRANCISCO BENÍTEZ TRUJILLO, ANTONIO AIZPURU TOMÁS
    • LATEORIA DE GALOIS EN LA OBRA DE SERRET
    • [Revista]: EPSILON: REVISTA DE LA SOCIEDAD ANDALUZA DE EDUCACIÓN MATEMÁTICA THALES
    • [Volumen]: 48
    • [Pagina inicial]: 377
    • [Pagina final]: 408
    • [Año]: 2000
    • [Autor] ([es]): FRANCISCO JAVIER GARCÍA PACHECO
    • SEMI-FREDHOLM THEORY: HYPERCYCLIC AND SUPERCYCLIC SUBSPACES
    • [Revista]: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
    • [Volumen]: 81
    • [Pagina inicial]: 169
    • [Pagina final]: 189
    • [Año]: 2000
    • [Autor] ([es]): MANUEL GONZÁLEZ , FERNANDO LEÓN SAAVEDRA, ALFONSO MONTES RODRIGUEZ
« Septiembre 2017 »
Septiembre
LuMaMiJuViDo
123
45678910
11121314151617
18192021222324
252627282930